Alert archive / Wyoming / High Wind Warnings in 2008
High Wind Warning 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 10, 2008, 3:00 PM MST. It took effect at Feb 10, 2008, 5:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2008, 3:00 PM MST (22:00 UTC)
- In effect from
- Feb 10, 2008, 5:00 PM MST
- Expired
- Feb 11, 2008, 9:00 AM MST
- In force
- 16 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 102143 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MST SUN FEB 10 2008 ...STRONG WINDS EXPECTED ACROSS WIND PRONE AREAS OF SOUTHEAST WYOMING LATE SUNDAY NIGHT AND MONDAY MORNING... .SURFACE LOW PRESSURE WILL DEVELOP SUNDAY NIGHT ACROSS EASTERN MONTANA WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING ACROSS EASTERN WYOMING. THE COMBINATION OF THE PRESSURE GRADIENT AND INCREASING WINDS ALOFT WILL PRODUCE STRONG WINDS ACROSS PARTS OF SOUTHEAST WYOMING LATE SUNDAY NIGHT AND MONDAY MORNING. WYZ061-063-065-069-102215- /O.CAN.KCYS.HW.A.0010.080211T0700Z-080211T1900Z/ SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...RAWLINS...CENTENNIAL...LARAMIE... CHEYENNE 300 PM MST SUN FEB 10 2008 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WESTERLY WINDS ARE EXPECTED TO INCREASE SOME TONIGHT BUT IT PRESENTLY APPEARS THAT THE WINDS WILL REMAIN GENERALLY BELOW HIGH WIND LEVELS. SOME GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE ESPECIALLY CLOSE TO THE MOUNTAINS. $$ WYZ062-064-066-067-111100- /O.UPG.KCYS.HW.A.0010.080211T0700Z-080211T1900Z/ /O.NEW.KCYS.HW.W.0016.080211T0700Z-080211T1600Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 300 PM MST SUN FEB 10 2008 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS ARE EXPECTED TO OCCUR LATE SUNDAY NIGHT INTO MONDAY MORNING ESPECIALLY IN WIND PRONE AREAS. WEST WINDS ACROSS THE LOWER ELEVATIONS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY WINDS OF 40 TO 50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70 MPH. IF YOU ARE TRAVELING...PLEASE BE ALERT TO THE DEVELOPMENT OF THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL LATE SUNDAY NIGHT AND MONDAY MORNING ACROSS THE WARNING AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
4 follow-up statements
000 WWUS75 KCYS 102358 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 458 PM MST SUN FEB 10 2008 ...STRONG WINDS WILL OCCUR ACROSS AREAS OF SOUTHEAST WYOMING LATE TONIGHT THROUGH MONDAY MORNING... .SURFACE LOW PRESSURE WILL DEVELOP TONIGHT ACROSS EASTERN MONTANA WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING ACROSS EASTERN WYOMING. THE COMBINATION OF THE PRESSURE GRADIENT AND INCREASING WINDS ALOFT WILL PRODUCE STRONG WINDS ACROSS PARTS OF SOUTHEAST WYOMING TONIGHT THROUGH MID MORNING MONDAY. WYZ067-110800- /O.EXT.KCYS.HW.W.0016.080211T0000Z-080211T1600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 458 PM MST SUN FEB 10 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MST MONDAY. STRONG WEST WINDS ARE EARLY TO DEVELOP IN SOUTHERN PLATTE COUNTY...WHERE THE BORDEAUX EXIT ALONG INTERSTATE 25 RECENTLY RECORDED SUSTAINED WINDS IN EXCESS OF 40 MPH AND WIND GUSTS APPROACHING 55 MPH. THESE STRONG WINDS WILL INTENSIFY OVERNIGHT WITH GUSTS APPROACHING 70 MPH POSSIBLE. WINDS WILL SUBSIDE ON MONDAY MORNING. IF YOU ARE TRAVELING ALONG INTERSTATE 25...PLEASE BE ALERT TO THE DEVELOPMENT OF THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL THROUGH NOON MONDAY. $$ WYZ062-064-066-110800- /O.CON.KCYS.HW.W.0016.080211T0700Z-080211T1600Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK 458 PM MST SUN FEB 10 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY. STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH MONDAY MORNING ESPECIALLY IN WIND PRONE AREAS. WEST WINDS ACROSS THE LOWER ELEVATIONS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY WINDS OF 40 TO 50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70 MPH. IF YOU ARE TRAVELING...PLEASE BE ALERT TO THE DEVELOPMENT OF THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL THROUGH NOON MONDAY. $$ HAHN
000 WWUS75 KCYS 110607 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1107 PM MST SUN FEB 10 2008 ...STRONG WINDS WILL OCCUR ACROSS AREAS OF SOUTHEAST WYOMING THROUGH MID MORNING MONDAY... .SURFACE LOW PRESSURE WILL DEVELOP TONIGHT ACROSS EASTERN MONTANA WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING ACROSS EASTERN WYOMING. THE COMBINATION OF THE PRESSURE GRADIENT AND INCREASING WINDS ALOFT WILL PRODUCE STRONG WINDS ACROSS PARTS OF SOUTHEAST WYOMING THROUGH MID MORNING MONDAY. WYZ069-111415- /O.EXA.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 1107 PM MST SUN FEB 10 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST MONDAY. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH HAVE DEVELOPED ACROSS THE CHEYENNE FOOTHILLS LATE THIS EVENING AND WILL CONTINUE THROUGH MID MORNING MONDAY. LOCATIONS ALONG INTERSTATE 25 SOUTH OF CHEYENNE RECEIVED WIND GUSTS TO 55 MPH...AND LOCATIONS 20 MILES WEST OF CHEYENNE REPORTED WIND GUSTS TO 65 MPH. AREAS WEST OF INTERSTATE 25 WILL BE MOST SUSCEPTIBLE TO THESE DANGEROUS WIND GUSTS OVERNIGHT. WINDS WILL SUBSIDE SLIGHTLY...BUT STILL BE BREEZY LATE MONDAY MORNING. IF YOU ARE TRAVELING ALONG INTERSTATE 25...REMAIN ALERT FOR SUDDEN CROSSWINDS. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL UNTIL LATE MONDAY. $$ WYZ062-064-066-111415- /O.EXT.KCYS.HW.W.0016.080211T0607Z-080211T1600Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK 1107 PM MST SUN FEB 10 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MST MONDAY. STRONG WINDS WILL CONTINUE THROUGH MONDAY MORNING ESPECIALLY IN WIND PRONE AREAS NEAR ARLINGTON AND VEDAUWOO. WEST WINDS ACROSS THE LOWER ELEVATIONS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY WINDS OF 40 TO 50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70 MPH. IF YOU ARE TRAVELING...PLEASE BE ALERT TO THE DEVELOPMENT OF THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL UNTIL LATE MONDAY. $$ WYZ067-111415- /O.CON.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 1107 PM MST SUN FEB 10 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST MONDAY. STRONG WEST WINDS WITH GUSTS IN EXCESS OF 60 MPH WILL CONTINUE ACROSS PRIMARILY SOUTHERN PLATTE COUNTY THROUGH MID MORNING MONDAY. WINDS WILL SUBSIDE ON MONDAY MORNING...BUT STILL BE BREEZY. IF YOU ARE TRAVELING ALONG INTERSTATE 25...PLEASE BE ALERT TO THE DEVELOPMENT OF THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL THROUGH NOON MONDAY. $$ HAHN
000 WWUS75 KCYS 111113 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 413 AM MST MON FEB 11 2008 ...STRONG WINDS WILL CONTINUE ACROSS AREAS OF SOUTHEAST WYOMING THROUGH MID MORNING... .SURFACE LOW PRESSURE HAS CONTINUED TO DEEPEN OVERNIGHT ACROSS EASTERN WYOMING AND NORTHEAST COLORADO AHEAD OF A FAST MOVING UPPER LEVEL DISTURBANCE MOVING SOUTH ALONG THE FRONT RANGE OF THE NORTHERN ROCKIES. THE COMBINATION OF THE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL CONTINUE TO PRODUCE STRONG WINDS ACROSS PARTS OF SOUTHEAST WYOMING THROUGH MID MORNING. THE PRESSURE GRADIENT AND STRONGEST WINDS WILL BEGIN TO DECREASE LATE THIS MORNING AS THE SURFACE LOW MOVES SOUTHEAST OF THE AREA. WYZ062-064-066-069-111600- /O.CON.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...CHEYENNE 413 AM MST MON FEB 11 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. STRONG WINDS WILL CONTINUE THROUGH MID MORNING ESPECIALLY IN WIND PRONE AREAS NEAR ARLINGTON AND VEDAUWOO. WEST WINDS ACROSS THE LOWER ELEVATIONS WILL CONTINUE TO REACH SPEEDS OF 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY WINDS OF 40 TO 50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70 MPH. IF YOU ARE TRAVELING...PLEASE ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL UNTIL LATE MONDAY. $$ WYZ067-111600- /O.CON.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 413 AM MST MON FEB 11 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. STRONG WEST WINDS WITH GUSTS IN EXCESS OF 60 MPH WILL CONTINUE ACROSS PRIMARILY SOUTHERN PLATTE COUNTY THROUGH MID MORNING MONDAY. WINDS WILL BEGIN TO DECREASE BY MID MORNING...BUT BREEZY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT THROUGH THE AFTERNOON. IF YOU ARE TRAVELING ALONG INTERSTATE 25...PLEASE ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL UNTIL EARLY MONDAY AFTERNOON. $$ CARPENTER
000 WWUS75 KCYS 111601 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 901 AM MST MON FEB 11 2008 WYZ062-064-066-069-111700- /O.EXP.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...CHEYENNE 901 AM MST MON FEB 11 2008 ...HIGH WIND WARNING EXPIRED AT 9 AM... THE HIGH WIND WARNING EXPIRED AT 9 AM AS WINDS HAVE DECREASED BELOW HIGH WIND LEVELS. THERE WILL STILL BE NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ACROSS THE REGION THROUGH TODAY. SCATTERED SNOW SHOWERS WILL AFFECT PARTS OF THE AREA WITH BRIEF LOWERED VISIBILITIES WITH SOME LOCAL BLOWING AND DRIFTING SNOW. THESE CONDITIONS WILL BE MOST LIKELY IN THE MOUNTAINS. $$ WYZ067-111700- /O.EXP.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 901 AM MST MON FEB 11 2008 ...HIGH WIND WARNING EXPIRED AT 9 AM... THE HIGH WIND WARNING EXPIRED AT 9 AM AS WINDS HAVE DECREASED BELOW HIGH WIND LEVELS. THERE WILL STILL BE NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ACROSS THE REGION THROUGH TODAY. SCATTERED SNOW SHOWERS WILL AFFECT PARTS OF THE AREA WITH BRIEF LOWERED VISIBILITIES WITH SOME LOCAL BLOWING AND DRIFTING SNOW. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 10, 1:35 PM MST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 10, 1:35 PM MST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 135 PM MST SUN FEB 10 2008 .SHORT TERM...TONIGHT THRU TUESDAY....ARCTIC BOUNDARY OVER NEB PANHANDLE INTO EC AND NE WY WILL RETREAT EAST OUT OF THE CWA OVERNIGHT AS SFC HIGH OVER PLAINS SHIFTS EAST AND SFC TROFFING DEVELOPS OVER THE HIGH PLAINS. SFC PRESSURE GRADIENT WILL STEEPEN ACROSS ERN WY OVERNIGHT WITH WINDS INCRG ESPECIALLY IN THE USUAL WIND PRONE AREAS...THUS HAVE UPGRADED HI WIND WATCH TO WARNING IN THOSE AREAS. WINDS SHOULD DROP OFF MONDAY MID MORNING AS GRADIENT RELAXES SOME AND PACIFIC FRONT DROPS ACROSS THE CWA IN ASSOCIATION WITH UPPER TROF THAT WILL SWING ACROSS DURING THE DAY. SOME LIGHT SNOWS SHOULD MOVE ACROSS MUCH OF THE CWA PRIMARILY MONDAY MORNING INTO THE AFTN BUT AMOUNTS LIGHT. PCPN WILL MOVE OUT BY LATE IN THE AFTN AS UPPER TROF AND ASSOCIATED UPPER SUPPORT MOVES SE OF THE CWA. MAINLY DRY AND SEASONABLE MONDAY NIGHT AND TUESDAY WITH CWA UNDER NW FLOW ALOFT WITH A FEW SNOW SHOWERS POSSIBLE OVER THE HIR MTNS MAINLY MONDAY NIGHT AIDED BY OROGRAPHICS. .LONG TERM...TUE NIGHT THRU SUN...BRIEF UPPER RIDGE MOVES ACROSS AREA TUE NIGHT AHEAD OF NEXT DVLPG UPPER TROF WED INTO WED NIGHT. WINDS MAY INCREASE IN FAVORED SPOTS LATE TUE NIGHT INTO WED AHEAD OF FTR. ENERGY WITH UPPER TROF BECOMES MORE CONCENTRATED IN THE SRN PART OF THE TROF WED NIGHT...BUT STILL SHOULD BE ENUF LIFT/UPSLOPE FOR DECENT CHANCE OF WIDESPREAD LIGHT SNOW. AS ENERGY CLOSES OFF A WEAK UPPER LOW BY THU MRNG OVER NW NM...SOME LINGERING SNOW SHOWERS OVER THE REGION IN COLD NNW FLOW ALOFT. ANOTHER BRIEF UPPER RIDGE THEN CROSSES THE REGION FRI INTO FRI NIGHT...WHILE THE NEXT TROF MOVES INTO THE NRN PLAINS. MODELS START DISAGREEING WITH TIMING AND STRENGTH OF THIS UPPER FEATURE...WITH GFS PERHAPS THE QUICKEST MOVING IT IN. NEW 12Z ECMWF ALSO DEVIATES FROM ITS 00Z RUN WITH THE LINGERING COLD NNW FLOW INTO SUN. WILL CONTINUE TO USE MAIN HPC GUIDANCE FOR NOW IN LATER PERIODS UNTIL MODELS START AGREEING MORE. && .AVIATION...MAINLY VFR CONDS EXPECTED THRU MONDAY THOUGH LOCAL MVFR CONDS ESPECIALLY VCTY MTNS WITH SNOW SHOWERS. STRONG AND GUSTY SFC WINDS AROUND LAR RANGES LATER TONIGHT INTO MONDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING MIDNGT TO 9 AM MON WYZ062..064..066..067. NE...NONE. &&
Hazardous weather outlook, Feb 10, 3:00 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MST SUN FEB 10 2008 NEZ001>003-019>021-054-055-WYZ059>061-063-065-068>070-111115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE- LARAMIE VALLEY-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 300 PM MST SUN FEB 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF LIGHT SNOW WILL OCCUR OVER THE AREA MONDAY...AND AGAIN WEDNESDAY NIGHT AND THURSDAY. GUSTY WINDS WILL ALSO OCCUR DURING THESE TIMES...MAINLY CLOSE TO THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ062-064-066-067-111115- NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- 300 PM MST SUN FEB 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FROM MIDNIGHT UNTIL 9 AM MONDAY. STRONG WINDS ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE INTO MONDAY MORNING BEFORE GRADUALLY DIMINISHING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF LIGHT SNOW WILL OCCUR OVER THE AREA MONDAY...AND AGAIN WEDNESDAY NIGHT AND THURSDAY. GUSTY WINDS WILL ALSO OCCUR DURING THESE TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:10 AM MST | High Wind Watch | CYS | 13 hr |
Nearby
High Wind Warnings in Wyoming, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.